# SDR NACA2024071200005

- Difficulty date: July 12, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N405YK
- Make and model: Boeing 737436
- Aircraft serial: 25267
- Aircraft time: 61,340 hours, 44,934 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MWW PRESSURE BULKHEAD GOT CRACK ABOUT 1.5" 2 LOCATIONS, STA 663.75 LBL30, IN MAIN DECK CARGO COMP'T. REPAIRED CRACK IAW NAC EO 737-57-0356
